# SDR RAIA2009021700001

- Difficulty date: February 9, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 11,743 hours, 11,013 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Condition: Failed
- Location: Nr 1 Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 8075 - ORD - TAT PROBE FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 1 TAT PROBE IAW EMB 145 AMM PROCEDURE.  OPS CHECK GOOD.
